Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Review: Memorabilia Mathematica. by Robert Edouard Moritz

Reviewed Work: Memorabilia Mathematica. by Robert Edouard Moritz
Review by: Geo. N. Bauer
The American Mathematical Monthly
Vol. 21, No. 9 (Nov., 1914), pp. 296-299
DOI: 10.2307/2972509
Stable URL: http://www.jstor.org/stable/2972509
Page Count: 4
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.